Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Knee injury, swelling, bruising, fluid discharge, numbness. History of arthritis, diabetes. Cure?

I fell full force on my knee a little over a week ago it is still very swollen and bruised. I have had some fluid oozing out where I scraped my knee when I fell. Also my calf is swollen and the top of my foot seems to be numb. I have diabetes and already know that both knees need to be replaced and are full of arthritis . I have be icing and heat, taking motrin and advil but it doesn t seem to be helping the swelling. Any suggestions would be welcome.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hello. You should definitely see a doctor and get a X-ray done of the knee to rule out knee fractures and for the wound care. Motrin will reduce your pain but not the swelling. And during this time your sugars have to be monitored and adequately controlled or else you might have delayed healing of the wound. Swelling of the calf and numbness are not good signs, so see a doctor as soon as possible. Get well soon, take care.
Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor